# SDR GUUA10220701

- Difficulty date: October 22, 2007
- Submitted: October 25, 2007
- Operation: Air carrier
- Aircraft: N268AS
- Make and model: Emb EMB-120ER
- Aircraft serial: 120202
- Aircraft time: 36,141 hours, 38,126 cycles
- Engine: Pwa PW118
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Spring
- Part number: 20700
- Part serial: 180
- Condition: Inoperative
- Location: Mlg
- Part time: 14,701 cycles
- Stage of operation: AP
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

FLIGHT:5401, DURING APPROACH WITH LANDING GEAR SELECTED DOWN, NOSE GEAR HAD NO GREEN  LIGHTS. BOTH MAIN GEARS SHOWED DOWN AND LOCKED.  REPLACED NOSE GEAR LOCKING SPRING . OPERATIONAL CHECK GOOD.
